A Note on the Characterization of Zero-Inflated Poisson Model

DOI: 10.4236/ojs.2015.52017   PDF   HTML   XML   3,074 Downloads   3,815 Views   Citations

Abstract

Zero-Inflated Poisson model has found a wide variety of applications in recent years in statistical analyses of count data, especially in count regression models. Zero-Inflated Poisson model is characterized in this paper through a linear differential equation satisfied by its probability generating function [1] [2].

Share and Cite:

Nanjundan, G. and Pasha, S. (2015) A Note on the Characterization of Zero-Inflated Poisson Model. Open Journal of Statistics, 5, 140-142. doi: 10.4236/ojs.2015.52017.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] Nanjundan, G. (2011) A Characterization of the Members of a Subfamily of Power Series Distributions. Applied mathematics, 2, 750-751.
http://dx.doi.org/10.4236/am.2011.26099
[2] Nanjundan, G. and Ravindra Naika, T. (2012) An Asymptotic Comparison of the Maximum Likelihood and the Moment Estimators in a Zero-Inflated Poisson Model. Applied mathematics, 3, 610-617.
http://dx.doi.org/10.4236/am.2012.36095

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.